American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81E13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[2] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jim Stasheff. Constrained Poisson algebras and strong homotopy representations. Bull. Amer. Math. Soc. 19 (1988) 287-290. MR 940489.
Abstract, references, and article information   
View Article: PDF

[4] Robert Pool. Yang-Mills fields and extension theory. Memoirs of the AMS 65 (1987) MR 874083.
Book volume table of contents

[5] Michael Eastwood. Supersymmetry, twistors, and the Yang-Mills equations . Trans. Amer. Math. Soc. 301 (1987) 615-635. MR 882706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ignacio Sols. Construction of a family of non-self-dual gauge fields . Trans. Amer. Math. Soc. 297 (1986) 505-508. MR 854080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Arne Jensen. Propagation estimates for Schr\"odinger-type operators . Trans. Amer. Math. Soc. 291 (1985) 129-144. MR 797050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] N. P. Buchdahl. Analysis on analytic spaces and non-self-dual Yang-Mills fields . Trans. Amer. Math. Soc. 288 (1985) 431-469. MR 776387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1